# SDR DALA2017062605034

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF STEP 5 AT VENTRAL STAIRWAY.  WEB WAS FABRICATED AND REPLACED PER DWG 9915570 REV BW & SRM 51-30-5 & 51-30-2.
